Alert archive / New York / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 78, NWS Albany, NY

July 8, 2014Columbia County, Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 8, 2014, 9:31 PM EDT for Columbia County, Dutchess County, New York. It was in force for 59 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 9:31 PM EDT (01:31 UTC)
Expired
Jul 8, 2014, 10:30 PM EDT
In force
59 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Columbia County, NY, Dutchess County, NY

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 9:40 PM EDTTSTM WND DMGRed Hook, NYTREES DOWN
Jul 8, 9:46 PM EDTTSTM WND DMGMilan, NYTREES DOWN
Jul 8, 9:47 PM EDTTSTM WND DMG1 Sse Rhinebeck, NYTREES DOWN
Jul 8, 9:58 PM EDTTSTM WND DMGClaverack, NYTREE DOWN ON POWER LINES ON SNYDERTOWN RD
Jul 8, 10:00 PM EDTTSTM WND DMGAncram, NYWIRES DOWN
Jul 8, 10:05 PM EDTTSTM WND DMGCopake, NYTREE DOWN ACROSS TWIN BRIDGES ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 6:27 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.5 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
369 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS51 KALY 090131
SVRALY
NYC021-027-090230-
/O.NEW.KALY.SV.W.0078.140709T0131Z-140709T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
931 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...HUDSON...CHATHAM...
  DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITY OF POUGHKEEPSIE...

* UNTIL 1030 PM EDT

* AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF RED HOOK...
  OR NEAR KINGSTON...AND MOVING NORTHEAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLERMONT BY 940 PM EDT...
  ANCRAM...LIVINGSTON AND 7 MILES NORTHWEST OF PINE PLAINS BY 945 PM
  EDT...
  COPAKE AND 8 MILES SOUTHEAST OF CLAVERACK BY 950 PM EDT...
  7 MILES SOUTHEAST OF PHILMONT BY 955 PM EDT...
  AUSTERLITZ BY 1005 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV
OR TWITTER @NWSALBANY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
WEDNESDAY MORNING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

&&

LAT...LON 4159 7395 4215 7388 4223 7385 4228 7378
      4246 7378 4251 7336 4210 7350 4201 7349
      4163 7351
TIME...MOT...LOC 0131Z 233DEG 58KT 4195 7395

$$

LFM/SND

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:30 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 8, 9:30 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
930 PM EDT TUE JUL 8 2014

.SYNOPSIS...
A LINE OF THUNDERSTORMS WILL CROSS OUR REGION FROM WEST TO EAST THIS
EVENING...POSSIBLY BRINGING DESTRUCTIVE WIND GUSTS...HEAVY
RAINFALL...LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. THE
COLD FRONT RESPONSIBLE FOR THIS LINE OF STORMS WILL CROSS OUR REGION
OVERNIGHT. IT WILL TURN A LITTLE LESS HUMID WEDNESDAY...BUT A
SECONDARY COLD FRONT WORKING THROUGH COULD SPARK ADDITIONAL
SCATTERED AFTERNOON THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 930 PM EDT...A SEVERE THUNDERSTORM WATCH CONTINUES ALL EASTERN
NEW YORK STATE AND WESTERN NEW ENGLAND THROUGH MIDNIGHT.

THE OVERALL ENVIRONMENT WAS SLOWLY BECOMING LESS FAVORABLE FOR
SEVERE IN THAT INSTABILITY HAS LOWERED TO ABOUT 1500 J/KG (COMPARED
TO EARLIER WHEN IT WAS 2500 J/KG). THE 0-6KM BULK SHEAR OFF OF SPC/S
HOME PAGE HAD LOWERED TO ABOUT 40 KTS...COMPARED TO EARLIER VALUES
OF 40KTS.

THAT SAID...THERE ARE STILL SEVERAL ONGOING WARNING OUT FOR BOWING
ELEMENTS TO NORTH AND JUST TO THE SOUTH OF THE CAPITAL REGION. IT
LOOKS AS IF THESE COULD BE THE LAST SEGMENTS TO BE WARNED ON ON THE
LEADING EDGE OF THE LINE...AS THE PRECIPITATION ON THE WESTERN FLANK
OF THE LINE LOOKS MORE STRATIFORM IN NATURE.

LOOK FOR THE LINE TO CONTINUE TO WORK INTO THE CAPITAL REGION AND
POINTS EAST BUT LIKELY WEAKENING A LITTLE WITH TIME.

BY MIDNIGHT...THE LINE OF STORMS SHOULD BE TO OUR EAST OF OUR
REGION. THE SEVERE THUNDERSTORM WATCH SHOULD BE OVER BY THEN.

WE MIGHT HAVE SOME PATCHES OF FOG ESPECIALLY IN AREAS WHERE THE
SOUTHWEST BREEZE DIMINISHES AND GROUND IS ESPECIALLY WET FROM
HEAVIER SHOWERS.

LOOK FOR LOWS STILL ON THE MUGGY SIDE...GENERALLY IN THE 60S.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
ON WEDNESDAY...OUR AREA WILL STILL BE A BROAD CYCLONIC FLOW ALOFT
WITH SOMEWHAT DRIER AIR (PWATS UNDER AN INCH) ACROSS OUR REGION TO
START THE DAY. WITH A CYCLONIC FLOW ALOFT...AND ONE MORE COLD FRONT
TO WORK THROUGH...WE STILL LOOK TO BECOME UNSETTLED ONCE AGAIN BY
WEDNESDAY AFTERNOON. THERE WILL BE JUST ENOUGH INSTABILITY WITH A
LITTLE MOISTURE RELOADING THAT COULD TRIGGER ANOTHER ROUND OF
SCATTERED AFTERNOON THUNDERSTORMS. INSTABILITY LOOKS TO INCREASE TO
ABOUT 1500 J/KG WITH LAPSE RATES UP TO 6.5 C/KM. THERE WILL ALSO BE
A BRISK LOW LEVEL WIND OUT OF THE SOUTHWEST AROUND 40KTS.

THUNDERSTORMS ON WEDNESDAY COULD AT THE VERY LEAST PRODUCE SOME
SMALL HAIL AND GUSTY WINDS. FOR NOW...WE DID NOT INCLUDE ENHANCED
WORKING IN THE GRIDS SINCE THE CONFIDENCE OF STORMS IN ONLY IN THE
30 PERCENT RANGE.

HIGH TEMPERATURES ON WEDNESDAY WILL BE 80-85 HIGHER TERRAIN...75-80
ACROSS THE HIGHER TERRAIN.

THE SURFACE WIND WILL BE SOUTH TO SOUTHWEST 10-15 MPH...SHIFTING TO
WEST BY LATE IN THE DAY BEHIND THE COLD FRONT.

ANY THUNDERSTORMS SHOULD QUICKLY DIMINISH BY WEDNESDAY EVENING.
AFTER THAT IT WILL CLEAR OUT...TURNING A LITTLE COOLER AND DRIER
WITH LOWS GENERALLY DIPPING INTO THE 50S.

THURSDAY LOOKS LIKE A NICE WITH LOTS OF SUNSHINE...COMFORTABLE
HUMIDITY (DEWPOINTS IN THE 50S) AND HIGHS AROUND 80 IN THE
VALLEYS...70S HIGHER TERRAIN.

THURSDAY NIGHT LOOKS CLEAR AND COOL. LOWS BACK INTO THE 50S ALBANY
SOUTHWARD...MID TO UPPER 40S WELL NORTH OF THE CAPITAL
REGION.

FRIDAY LOOKS LIKE A NICE DAY WITH LOTS OF SUNSHINE AND CONTINUED
LOWER HUMIDITY. HIGHS WILL BE 80-85 VALLEYS...75-80 HIGHER
TERRAIN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
TRANQUIL WEATHER IS EXPECTED TO CONTINUE THROUGH SATURDAY AS WARM
ADVECTION INCREASES AND TEMPERATURES REACH HIGHS IN THE 80S...SOME
UPPER 70S IN HIGHER TERRAIN.  LOW LEVEL MOISTURE INCREASES LATER IN
THE WEEKEND AND SOME FORCING ASSOCIATED WITH AN ADVANCING WARM FRONT
COULD SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS SATURDAY NIGHT
THROUGH SUNDAY.  HIGHS SUNDAY ARE EXPECTED TO BE IN THE 80S...WITH
MID TO UPPER 70S IN HIGHER TERRAIN.

BY SUNDAY NIGHT THROUGH TUESDAY...SOME UPPER ENERGY TRACKING
SOUTHEAST OUT OF CANADA AND ITS ASSOCIATED COLD FRONT WILL APPROACH
WITH INCREASING COVERAGE OF SHOWERS AND THUNDERSTORMS THROUGH THE
PERIOD AS PREFRONTAL TROUGH TYPE CONVECTION INCREASES IN THE
REGION.  HIGHS MONDAY IN THE 80S...WITH MID TO UPPER 70S IN HIGHER
TERRAIN. HIGHS TUESDAY IN THE MID 70S TO LOWER 80S. AT THIS
TIME...LONG RANGE GUIDANCE SUGGESTS A FRONTAL PASSAGE LATE TUESDAY
BUT AS ALWAYS THE TIMING COULD CHANGE AS WE GET CLOSER.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
A LINE OF THUNDERSTORMS WAS IMPACTING KGFL WITH WIND GUSTS TO 39KTS
AND ABOUT TO IMPACT KALB. THE SOUTHERN BOW COULD REACH KPOU AND KPSF
BY 02Z.

THE LINE LOOKS TO MOVE EAST OF THE TERMINALS BY 04Z. AFTER THAT...A
COLD FRONT WILL PASS...SHIFTING THE WIND AND ALLOWING FOR SLOW
DRYING. THE DILEMMA IS HOW FAST THIS DRYING ARRIVES. GUIDANCE
SUGGESTED PERHAPS NO MVFR WITH JUST LIGHT MIST POSSIBLE. WE DID
HOWEVER PLACE MVFR MIST AT KGFL AND KPSF AFTER 04Z. IF ANY OF
TERMINALS RECEIVE AN UNUSUAL AMOUNT OF RAINFALL WE MIGHT HAVE TO
RETHINK THIS SCENARIO.

SO IF YOU ARE FLYING EARLY TOMORROW...PLEASE CHECK BACK OUR LATEST
THINKING.

OTHERWISE...VFR CONDITIONS SHOULD PREVAIL THROUGH AND AFTER THE
MORNING PEAK THROUGH THE END OF THE TAF PERIOD. THE WIND WILL BE SW
OR WEST AROUND 10KTS.

THERE IS A CHANCE OF ADDITIONAL THUNDERSTORMS WEDNESDAY
AFTERNOON...AND NOW WE PLACED VCSH IN THE TAFS AFTER 18Z TO REFLECT
LOW CHANCES OF SHOWERS OR THUNDERSTORMS DIRECTLY IMPACTING ANY
SPECIFIC TAF.

OUTLOOK...
WEDNESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
THURSDAY THROUGH SATURDAY NIGHT: NO OPERATIONAL IMPACT.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHC OF SHRA/TSRA.

&&

.FIRE WEATHER...
A LINE OF THUNDERSTORMS WILL CROSS OUR REGION THIS EVENING WITH A
LEAST A QUARTER INCH OR MORE OF RAINFALL ACROSS THE ENTIRE REGION.
HOWEVER...SINCE THE RAIN WILL FALL FOR ONLY A SHORT DURATION AND AT
NIGHT...DID NOT ASSIGN A WET FLAG TO OUR NFDRS.

DRIER WEATHER ON WEDNESDAY WITH RH VALUES DIPPING INTO THE 40S.
HOWEVER...MOSE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BUT
NOT EVERYONE WILL LIKELY RECEIVE THEM.

DRY WEATHER EXPECTED THURSDAY NIGHT THROUGH SATURDAY NIGHT WITH THE
USUAL NEARLY FULL RECOVER (AND SOME DEW) AT NIGHT...AND SEASONABLE
AFTER RH HUMIDITIES IN THE 30S TO 40 EACH AFTERNOON.

THE CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS TO BE SUNDAY
PERSISTING INTO EARLY NEXT WEEK.

THE SURFACE WIND WILL BE SOUTH TO SOUTHWEST TONIGHT 5-15 MPH WITH
HIGHER GUSTS...SOUTHWEST TO WEST AT SIMILAR SPEEDS
WEDNESDAY...BECOMING NORTHWESTERLY AT 5-15 MPH ON THURSDAY AND
FRIDAY.

&&

.HYDROLOGY...
A LINE OF THUNDERSTORMS AND SHOWERS WILL HEAD ACROSS OUR REGION THIS
EVENING. WHILE OVER AVERAGE RAINFALL BASINS WILL UNDER AN
INCH...LOCALIZED MUCH HIGHER AMOUNTS ARE POSSIBLE...POSSIBLY LOCALLY
EXCEEDING TWO INCHES. THERE IS A POTENTIAL FOR LOCALIZED FLASH
FLOODING BUT NOT ENOUGH AREA TO CONSIDER A FLASH FLOOD WATCH YET.

SOMEWHAT DRIER AIR WILL MOVE INTO TOMORROW...BUT THE AIR MASS LOOKS
TO BE REMAIN UNSTABLE FOR ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS WEDNESDAY AFTERNOON. AT THIS POINT...WE DO NOT EXPECT
ANY SIGNIFICANT HYDRO PROBLEMS OTHER THAN THE USUAL LOCALIZED
PONDING OF WATER ON SOME ROADS AND AREAS OF POOR DRAINAGE.

DRY WEATHER THURSDAY THROUGH SATURDAY. THE NEXT CHANCE OF SHOWERS
AND THUNDERSTORMS WILL BE ON SUNDAY AFTERNOON.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...NAS
AVIATION...HWJIV
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 8, 6:34 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
634 PM EDT TUE JUL 8 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
634 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 405 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON...AND
AGAIN SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

In the hours before

Local storm report, Jul 8, 8:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
842 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     NEWPORT                 43.19N  75.02W
07/08/2014                   HERKIMER           NY   911 CALL CENTER

            TREE DOWN AND ON FIRE

&&

EVENT NUMBER ALY1400316

BEW
Local storm report, Jul 8, 8:43 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
843 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     POLAND                  43.23N  75.06W
07/08/2014                   HERKIMER           NY   911 CALL CENTER

            MULTIPLE TREES AND WIRES DOWN COUNTYWIDE...TREE AND
            WIRES ON HOUSE AND WIRES ON ROAD IN POLAND-NORWAY

&&

CORRECTED REMARKS

EVENT NUMBER ALY1400312

BEW
Local storm report, Jul 8, 8:54 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
854 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     1 W BATCHELLERVILLE     43.21N  74.10W
07/08/2014                   SARATOGA           NY   RETIRED NWS EMP.

            MULTIPLE TREES DOWN

&&

EVENT NUMBER ALY1400317

BEW
Local storm report, Jul 8, 9:08 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
908 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     1 ENE TRIBES HILL       42.95N  74.28W
07/08/2014                   MONTGOMERY         NY   PUBLIC

            LIMBS DOWN ON WIRES JUST OFF MOHAWK ROAD

&&

EVENT NUMBER ALY1400318

BEW
Local storm report, Jul 8, 9:11 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
911 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TSTM WND DMG     NEWPORT                 43.19N  75.02W
07/08/2014                   HERKIMER           NY   911 CALL CENTER

            TREE DOWN AND ON FIRE

&&

CORRECTED EVENT TIME

EVENT NUMBER ALY1400316

BEW
Local storm report, Jul 8, 9:27 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
927 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     RANDALL                 42.91N  74.44W
07/08/2014                   MONTGOMERY         NY   PUBLIC

            TREE DOWN ON ROUTE 5S BY ARGERSINGER ROAD

&&

EVENT NUMBER ALY1400319

BEW

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:03 PM EDTSpecial Weather StatementALYHamilton57 min
Jul 8, 8:08 PM EDTSevere Thunderstorm WarningALYGreene, Schoharie, Ulster52 min
Jul 8, 8:14 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer, Montgomery, Saratoga, Schenectady and 2 more61 min
Jul 8, 8:19 PM EDTSevere Thunderstorm WarningALYHamilton, Warren56 min
Jul 8, 8:41 PM EDTSevere Thunderstorm WarningALYGreene, Ulster64 min
Jul 8, 8:58 PM EDTSevere Thunderstorm WarningALYAlbany, Greene, Schoharie62 min
Jul 8, 9:08 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady, Warren, Washington37 min
Jul 8, 9:51 PM EDTSpecial Weather StatementALYSaratoga, Washington39 min
Jul 8, 10:28 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer62 min
Jul 8, 10:48 PM EDTSevere Thunderstorm WarningALYDutchess57 min
Jul 9, 2:45 PM EDTSpecial Weather StatementALYWashington30 min
Jul 9, 3:28 PM EDTSpecial Weather StatementALYDutchess62 min
Jul 9, 3:57 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga63 min
Jul 9, 5:12 PM EDTSpecial Weather StatementALYSchoharie48 min
Jul 9, 5:18 PM EDTSevere Thunderstorm WarningALYSchoharie27 min
Jul 9, 5:47 PM EDTSpecial Weather StatementALYAlbany, Schenectady, Schoharie28 min
Jul 9, 5:50 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie25 min
Jul 9, 6:04 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady26 min
Jul 9, 6:13 PM EDTSevere Thunderstorm WarningALYAlbany32 min
Jul 9, 6:24 PM EDTSevere Thunderstorm WarningALYRensselaer51 min
Jul 9, 6:45 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jul 9, 6:49 PM EDTSpecial Weather StatementALYUlster56 min
Jul 9, 7:00 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington60 min
Jul 9, 7:10 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster65 min
Jul 9, 7:18 PM EDTSpecial Weather StatementALYRensselaer57 min

Nearby

Severe Thunderstorm Warnings in New York, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.